Uniform foliation associated with the hamiltonian system
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 1, pp. 1-60
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1993_4_20_1_1_0,
author = {Kimura, Hironobu},
title = {Uniform foliation associated with the hamiltonian system $\mathcal {H}_n$},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {1--60},
year = {1993},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 20},
number = {1},
mrnumber = {1215998},
zbl = {0774.34007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_1_1_0/}
}
TY - JOUR
AU - Kimura, Hironobu
TI - Uniform foliation associated with the hamiltonian system $\mathcal {H}_n$
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1993
SP - 1
EP - 60
VL - 20
IS - 1
PB - Scuola normale superiore
UR - http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_1_1_0/
LA - en
ID - ASNSP_1993_4_20_1_1_0
ER -
%0 Journal Article
%A Kimura, Hironobu
%T Uniform foliation associated with the hamiltonian system $\mathcal {H}_n$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1993
%P 1-60
%V 20
%N 1
%I Scuola normale superiore
%U http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_1_1_0/
%G en
%F ASNSP_1993_4_20_1_1_0
Kimura, Hironobu. Uniform foliation associated with the hamiltonian system $\mathcal {H}_n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 1, pp. 1-60. http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_1_1_0/